| Model Number |
INNOVANCE D-DIMER |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered within range and no instrument errors occurred at the time of the event.The issue was isolated to these patient samples from the same patient only.Siemens explained to the customer that for future samples the customer should perform either a 1/2 or 1/4 offline manual dilution using d-dimer diluent to confirm the result.The cause of the discordant result(s) is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
Event or Problem Description
A d-dimer result was obtained on a patient sample on a sysmex ca-660 system using innovance d-dimer reagent.The customer reran the sample for d-dimer using the d-dimer+ (ddi+) application with the same system and reagent, recovering lower.A second sample from the same patient was run for d-dimer using the same system and reagent, recovering higher.The redrawn sample was repeated again for d-dimer using the ddi+ application with the same system and reagent, recovering lower.The higher d-dimer result was reported to the physician(s).It is unknown which d-dimer result was considered correct.There are no reports of patient intervention or adverse health consequences due to the discordant d-dimer result(s).